# SDR 2000UALA00001

- Difficulty date: January 2, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 37,081 hours, 19,605 cycles
- Engine: Ge CFM56*
- System (JASC): 3510 · Crew Oxygen System
- Part: Indicator
- Part number: 182936
- Condition: Malfunctioned
- Location: Cockpit Oxygen
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE CREW OXYGEN DROPPED FROM 1800 LBS TO 600 LBS IN TWO HOURS.  *S/D*  REPLACED THE FLIGHT DECK CREW INDICATOR LOCATED ON THE AFT OVERHEAD PANEL.
